| Model Number |
APOLLO RF® H50, ASPIRATING, ABLATOR, 50° |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the tip of the device burned and causing smoke coming out of the arthroscopic portals.It was further reported that the tip of the device became completely black.Per complaint reporter there was no harm for patient, operator or third party.The customer did not provide further information about the reported event.